Jackknifing and bootstrapping quasi-likelihood estimators

Simonoff, Jeffrey S., Tsai, Chih-Ling . Journal of Statistical Computation and Simulation 1988. 30 :213-232

Locate this article in:

Bibtex

@article{CIS-81993,
  Author = {Simonoff, Jeffrey S. and Tsai, Chih-Ling},
  Title = {Jackknifing and bootstrapping quasi-likelihood estimators},
  Journal = {Journal of Statistical Computation and Simulation},
  Volume = {30},
  Year = {1988},
  Pages = {213--232},
  Keywords = {Confidence interval}
}

Similar articles